# SDR AWXA960279

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 3250-3257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE C-5 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR STRUCTURE FR 68, STATION 3250-3257, X-240, Y-7292 LEFT AROUND NUT PLATE HOLES.  REMOVED CORROSION, FABRICATED REPAIR PARTS, INSTALLED WET PER SRM 53-00-14.  (M)
